American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Xavier Vidaux and Carlos R. Videla. Definability of the natural numbers in totally real towers of nested square roots. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Cristian Virdol. Tate conjecture for a product of a Shimura curve and a Picard modular surface. Proc. Amer. Math. Soc. 142 (2014) 827-834.
Abstract, references, and article information   
View Article: PDF

[3] Cristian Virdol. On the Birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields. Proc. Amer. Math. Soc. 137 (2009) 4019-4024. MR 2538562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander Borisov. On a question of Craven and a theorem of Belyi. Proc. Amer. Math. Soc. 131 (2003) 3677-3679. MR 1998173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yuanli Zhang. A reciprocity law for certain Frobenius extensions. Proc. Amer. Math. Soc. 124 (1996) 1643-1648. MR 1350967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1